# SDR AALA20041100

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Engine: Pwa JT8D217
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Ruptured
- Location: Rt Rngine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - DURING CLIMBOUT FIRE DETECTION LOOP -A- LIGHT ILLUMINATED THEN -B- ILLUMINATED.  RETARDED THROTTLE AND LIGHTS EXTINGUISHED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE ANTI-ICE DUCT.  LEAK CHECKED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
